Illinois Journal of Mathematics

Orthogonal martingales under differential subordination and applications to Riesz transforms

Rodrigo Bañuelos and Gang Wang

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 4 (1996), 678-691.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985943

Digital Object Identifier
doi:10.1215/ijm/1255985943

Mathematical Reviews number (MathSciNet)
MR1415025

Zentralblatt MATH identifier
0883.60042

Subjects
Primary: 60G44: Martingales with continuous parameter
Secondary: 31B05: Harmonic, subharmonic, superharmonic functions 60E15: Inequalities; stochastic orderings 60G46: Martingales and classical analysis

Citation

Bañuelos, Rodrigo; Wang, Gang. Orthogonal martingales under differential subordination and applications to Riesz transforms. Illinois J. Math. 40 (1996), no. 4, 678--691. doi:10.1215/ijm/1255985943. https://projecteuclid.org/euclid.ijm/1255985943


Export citation